# SDR AALA20090724TUL25

- Difficulty date: May 12, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 41,413 hours, 5,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - EMERGENCY LIGHT BATTERY PACK AT LEFT NUMBER THREE DOOR FAILED FUNCTION TEST.  REPLACED LIGHT ASSEMBLY AFT OF CREW REST DOOR NUMBER THREE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
